Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 3, Pages 287-297
http://dx.doi.org/10.1155/S1048953300000253

Extinction in a generalized Lotka-Volterra predator-prey model

University of Louisiana at Lafayette, Department of Mathematics, Lafayette, LA 70504-1010, USA

Received 1 September 1998; Revised 1 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azmy S. Ackleh, David F. Marshall, and Henry E. Heatherly, “Extinction in a generalized Lotka-Volterra predator-prey model,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 287-297, 2000. https://doi.org/10.1155/S1048953300000253.